# SDR 97ZZZX4394

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20HJ
- Make and model: Lear 25
- Aircraft serial: 024
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLAMED OUT AT FL 430 IN MODERATE TURBULENCE, ENGINE RE-STARTED, ALL INDICATIONS NORMAL.  AT DESTINATION, PERFORMED VISUAL INSPECTION OF COMPRESSOR, ENGINE PERFORMANCE/ACCELERATION CHECK PER G.E. MM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
